# SDR CALA2025011301871

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 36,302 hours, 13,138 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O THE RIGHT MAIN GEAR GREEN D/L LIGHT REMAINED ILLUMINATED ON OVERHEAD PANEL PSEU BITE 32-62011 AIR INTERMITTEN FAULT FOUND. SENSOR S0301 INSPECTION SECURTY AND  NO DAMAGED NOTED . TS REF WD 32-64-12-4 FOUND  CONNECTOR D46018P PIN1 TO PSEU CONNECTOR PIN11 5 OHMS HIGHER THAN PIN 2 TO PIN 12 ON SAME CONNECTORS. CLEAN, INSPECTED AND INSTALLED CONNECTOR 4004P ,D40410P ,D46136P AND D 46102P. NEW RESISTANCE READING BOTH WIRE READING WITHING 0.3 OHMS.PSEU BITE NO FAULT NOTEDLIFTED THE AIRPLANE WITH JACKS AND PERFORMED OPERATIONAL TEST OF THE MAIN LANDING GEAR AND NOSE LANDING GEAR IAW AMM 32-32-00-710-801 AND 32-33-00-710-801. GREEN AND RED LANDING GEAR LIGHTS OPERATED CORRECTLY. OPERATIONAL TEST GOOD AT THIS
